# SDR ASAA2023082344740

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,309 hours, 10,934 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT APPEARED AFTER LANDING. GROUNDED - YES. FOUND MAINT MSG 49-72101 LOW OIL QTY REF. FIM TASK 49-90 TASK 804. SERVICED THE APU GEARBOX REF AMM 12-13-31. NO HISTORY 30 DAYS, OK FOR SERVICE.
